MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION COMPONENT; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION COMPONENT; ANESTHESIA CONDUCTION CATHETER
Catalog Number EC-05500
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn # (b)(4).
 
Event or Problem Description
It was reported that: "at the end of the surgical procedure an epidural catheter was put in place (paravertebral block) for pain control by dr.After the surgical incision was closed it was determined that the paravertebral block was not working, and the epidural catheter was removed.In doing so it was noted by dr.That a portion of the catheter tip was missing and still inside the patient.A chest xray was ordered.The thoracotomy closure was reopened and the chest cavity was searched.The missing catheter portion was located and an intra operative chest xray was performed to determine the catheters completion.Dr.Agreed that the epidural catheter was completely removed from the patient the patient's right thoracotomy incision was reclosed and or counts were performed as per nursing standards ".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Udi number unavailable as complainant did not report a lot number.Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
EPIDURAL CATHETERIZATION COMPONENT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19285729
Report Number3006425876-2024-00505
Device Sequence Number15543937
Product Code BSO
UDI-Device Identifier00801902003447
UDI-Public00801902003447
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEC-05500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown